Neurologic deterioration in a child with Wilson's disease on penicillamine therapy

Chandran Alexander, Sneha Varkki, Nisha B. Yohannan, C. E. Eapen, George Chandy, P. Raghupathy

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Penicillamine is the standard therapy for Wilson's disease in children. We report an 8-year-old-girl with liver disease due to Wilson's disease who developed extrapyramidal symptoms following administration of penicillamine. Symptoms resolved within 20 hours of stopping the drug but recurred within 24 hours when gradually increasing small doses were recommenced.

Original languageEnglish (US)
Pages (from-to)104-105
Number of pages2
JournalIndian Journal of Gastroenterology
Volume22
Issue number3
StatePublished - May 1 2003

All Science Journal Classification (ASJC) codes

  • Gastroenterology

Fingerprint Dive into the research topics of 'Neurologic deterioration in a child with Wilson's disease on penicillamine therapy'. Together they form a unique fingerprint.

  • Cite this

    Alexander, C., Varkki, S., Yohannan, N. B., Eapen, C. E., Chandy, G., & Raghupathy, P. (2003). Neurologic deterioration in a child with Wilson's disease on penicillamine therapy. Indian Journal of Gastroenterology, 22(3), 104-105.